Matrices over Hyperbolic Split Quaternions


Creative Commons License

Erdogdu M., ÖZDEMİR M.

FILOMAT, vol.30, no.4, pp.913-920, 2016 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 30 Issue: 4
  • Publication Date: 2016
  • Doi Number: 10.2298/fil1604913e
  • Journal Name: FILOMAT
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.913-920
  • Keywords: Split Quaternion, Hyperbolic Split Quaternion
  • Akdeniz University Affiliated: Yes

Abstract

In this paper, we present some important properties of matrices over hyperbolic split quaternions. We examine hyperbolic split quaternion matrices by their split quaternion matrix representation.